Some fixed point results for TAC-Suzuki contractive mappings
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1201-1222
Published online October 31, 2019
Akindele A. Mebawondu, Oluwatosin T. Mewomo
University of KwaZulu-Natal; University of KwaZulu-Natal
Abstract : In this paper, we introduce the notion of modified TAC-Suzuki-Berinde type $F$-contraction and modified TAC-$(\psi,\phi)$-Suzuki type rational mappings in the frame work of complete metric spaces, we also establish some fixed point results regarding this class of mappings and we present some examples to support our main results. The results obtained in this work extend and generalize the results of Dutta et al.~\cite{du}, Rhoades \cite{rh}, Doric, \cite{doc}, Khan et al.~\cite{kh}, Wardowski \cite{wad}, Piri et al.~\cite{piri}, Sing et al.~\cite{sing} and many more results in this direction.
Keywords : Suzuki mapping, fixed point, TAC-Suzuki Berinde $F$-contraction, TAC-$(\psi,\phi)$-Suzuki type rational contraction, metric space
MSC numbers : 47H09, 47H10, 49J20, 49J40
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd